Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Analytic mappings between arbitrary Riemann surfaces

Author: Leo Sario
Journal: Bull. Amer. Math. Soc. 68 (1962), 633-637
MathSciNet review: 0146375
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Ahlfors, Über die Anwendung differentialgeometrischer Methoden zur Untersuchung von Überlagerungsflächen, Acta Soc. Sci. Fenn. Nova Series A. II. No. 6 (1937), 1-17.
  • 2. L. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960. MR 114911
  • 3. S. Chern, Complex analytic mappings of Riemann surfaces. I, Amer. J. Math. 82 (1960), 323-337. MR 115183
  • 4. L. Sario, A linear operator method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. 72 (1952), 281-295. MR 46442

Additional Information


American Mathematical Society